# SDR DL76L972631

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Rt Te Flap
- Component: 5500500103
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

T/E FLAP DISAGREE WHEN GOING FROM 20 DEG TO 25 DEG POSITION.  FOUND LOAD RELIEF ACTUATOR STUCK IN EXTENDED POSITION.  REPLACED ACTUATOR AND OPS OK.
